Table of Contents Author Guidelines Submit a Manuscript
Advances in Fuzzy Systems
Volume 2018, Article ID 8458916, 16 pages
https://doi.org/10.1155/2018/8458916
Research Article

A Method Based on Extended Fuzzy Transforms to Approximate Fuzzy Numbers in Mamdani Fuzzy Rule-Based System

1Università degli Studi di Napoli Federico II, Dipartimento di Architettura, Via Toledo 402, 80134 Napoli, Italy
2Università degli Studi di Napoli Federico II, Centro Interdipartimentale di Ricerca A. Calza Bini, Via Toledo 402, 80134 Napoli, Italy

Correspondence should be addressed to Ferdinando Di Martino; ti.aninu@itramidf

Received 9 April 2018; Accepted 25 July 2018; Published 12 September 2018

Academic Editor: Yasar Becerikli

Copyright © 2018 Ferdinando Di Martino and Salvatore Sessa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ferdinando Di Martino and Salvatore Sessa, “A Method Based on Extended Fuzzy Transforms to Approximate Fuzzy Numbers in Mamdani Fuzzy Rule-Based System,” Advances in Fuzzy Systems, vol. 2018, Article ID 8458916, 16 pages, 2018. https://doi.org/10.1155/2018/8458916.